# SDR ASAA1058493

- Difficulty date: November 9, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 13,271 hours, 4,182 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DISPLAYED ON SCRATCH PADS ON GRD HAD PREVIOUS PWR INTERRUPTION AT GATE.  PERFORMED QRH CHECK LIST.  RE-STORED BOTH FMC'S.  NO OTHER ANOMALIES NOTED.
